# SDR Z5FA021510N547CS

- Difficulty date: February 15, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N547CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605542
- Aircraft time: 4,540 hours, 3,289 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 99143014
- Part serial: 09061H2771
- Condition: Failed
- Location: Rt Cockpit
- Part time: 2,462 hours, 1,784 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, RT WINDSHIELD SHATTERED. EMERGENCY CHECKLIST WAS FOLLOWED. ACFT DIVERTED. MX REPLACED THE WINDSHIELD.  LEAK AND OPS CHECK WAS GOOD.  ACFT WAS RETURNED TO SERVICE.
